Публикация №1596

Название публикацииON SHARP ESTIMATES OF THE RATE OF CONVERGENCE FOR SOME SYSTEMS OF DIFFERENTIAL EQUATIONS
Название на другом языкеО ТОЧНЫХ ОЦЕНКАХ СКОРОСТИ СХОДИМОСТИ ДЛЯ НЕКОТОРЫХ СИСТЕМ ДИФФЕРЕНЦИАЛЬНЫХ УРАВНЕНИЙ
Тип публикацииСтатья
ИзданиеMathematical Notes
ИздательНе задан
ISBNНе задан
DOI10.1023/B:MATN.0000015044.26521.f7
Год издания2004
Том75
Номер1
ГлаваНе задан
Страницы273-277
АннотацияНе задан
АвторыЗейфман Александр Израилевич
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1991) SOME ESTIMATES OF THE RATE OF CONVERGENCE FOR BIRTH AND DEATH PROCESSES

(1997) THE DECAY FUNCTION OF NONHOMOGENEOUS BIRTH-DEATH PROCESSES, WITH APPLICATION TO MEAN-FIELD MODELS

(2000) THE N-LIMIT OF SPECTRAL GAP OF A CLASS OF BIRTH-DEATH MARKOV CHAINS

(1995) UPPER AND LOWER BOUNDS ON THE RATE OF CONVERGENCE FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES